# SDR ASAA2018090626077

- Difficulty date: September 6, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 43,944 hours, 13,463 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASKCARD 78273000, FOUND FAULT CODE 77-20872, NR 2 ENG, THE TOP LEFT EGT SIGNAL IS OUT OF RANGE, ECONOMIC FAULT, DEFERRED PER TASK CARD 78273000. GROUNDED - YES. DEFERRED PER TASKCARD 78273000, DEFERRAL INTERVAL IS 500 FLT HRS. NR 2 ENGINE FAULTS CHECKED: NO RECENT FAULTS OR HISTORY. EEC BITE DONE REF AMM 73-21-00-700-804-F00 WITH NO FAULTS. INPUT MONITORING OF T49.5 PROBES DONE AND WITHIN TOLERANCE REF FIM 77-21 TASK 804 STEP 2. NO HISTORY PAST 30 DAYS. GROUND VERIFICATION SUCCESSFUL. THIS CLEARS THE PLT.
